Zoloft dose too high

Posted: leafox Date of post: 15-Feb-2019
APO-Sertraline Sertraline Drug / Medicine Information

APO-Sertraline Sertraline Drug / Medicine Information

Zoloft (sertraline) is a popular medication used to treat an array of mental disorders. It belongs to a class of antidepressants known as selective serotonin reuptake inhibitors (SSRIs). Zoloft is usually prescribed for anxiety disorders, such as obsessive-compulsive disorder (OCD), panic disorder, social anxiety disorder, and post-traumatic stress disorder (PTSD). It's also used to treat major depressive ​disorder and premenstrual dysphoric disorder. A person's tolerance for a particular drug depends on several factors, including age, body weight, overall health, and whether they've taken any other drugs along with it. This makes it hard to generalize about whether a particular amount of Zoloft is potentially harmful. One dosage of this drug may be exactly right for relieving symptoms for one person, while the same amount of medication could lead to an overdose in another. If you eat a diverse diet (particularly high fiber foods), you will get plenty of Mg. The body regulates it quite well so unless you take Mg pills, there's no reason to worry about excess. As for sleep, Mg deficiency is associated with insomnia. Read more Many of the tricyclic antidepressants have established blood levels that are associated with the best outcome. So getting plenty of Mg from food is a good thing for sleep. Rather than rely on a specific oral dose, i would have your physician order blood tests to determine the amount of the medication in your system and then adjust the oral dose according. Read more See 1 more doctor answer Taking too much at one time could cause confusion, low blood pressure and possibly death. A normal dose over time could cause side effects such as weight gain or sedation but is not lethal. Read more Too much caffeine at one time can introduce a variety of symptoms including increased anxiety and changes in mood. I would consider decreasing your exposure to caffeine to see if that helps although you may have to do it incrementally due to the effects of caffeine withdrawal if you were to stop completely. Read more That is a question that needs to be answered by the doctor who is prescribing it. Best to discuss with that person, or get a consultation with a psychiatrist to determine if you are on the right medication, and what the appropriate dosage is. Read more Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States.

How do I know if my <strong>dose</strong> is <strong>too</strong> <strong>high</strong>? Sertraline 100mg?
How do I know if my dose is too high? Sertraline 100mg?

I know now that it was too high of a starting dose. 4 days after starting I went into a depressive episode and could barely function. It was an absolute nightmare. My anxiety was through the roof, heart pounded, "butterflies" constantly in my stomach, couldn't sit still or concentrate, and I constantly cried. I've been on 50mg/Zoloft per day for the last 10 days for severe anxiety and. I started on a very low dose of Zoloft, and my doctor upped the.

Zoloft dose too high
Rating 4,1 stars - 876 reviews